Alert archive / Maine / Wind Chill Advisories in 2021

Wind Chill Advisory 6, NWS Gray, ME

March 2, 2021Franklin County, Oxford County, Somerset County, Maine; Coos County, New Hampshire

NWS Gray, ME issued this wind chill advisory at Mar 2, 2021, 10:58 AM EST for Franklin County, Oxford County, Somerset County, Maine; Coos County, New Hampshire. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2021, 10:58 AM EST (15:58 UTC)
Expired
Mar 2, 2021, 4:00 PM EST
In force
5 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH

The radar

The Portland,ME radar (KGYX), 118 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 4.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WWUS41 KGYX 021558
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
1058 AM EST Tue Mar 2 2021

...ARCTIC AIR MASS BEGINS TO LESSEN ITS GRIP *CORRECTION*...

.A bitterly cold air mass is moving away from New England late this 
morning. Temperatures are beginning to rebound and winds are 
beginning to slacken, however low wind chills below negative 20 are 
expected through the afternoon toward the north before winds lessen 
overnight. This product CORRECTS the Winter Weather Advisory to a 
Wind Chill Advisory.

MEZ007>009-NHZ001-002-022100-
/O.CAN.KGYX.WW.Y.0010.000000T0000Z-210302T2100Z/
/O.NEW.KGYX.WC.Y.0006.210302T1558Z-210302T2100Z/
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
Including the cities of Lancaster, Upton, Wilsons Mills,
Phillips, Millsfield, Bingham, Berlin, Jackman, Colebrook, Avon,
Seboomook, Pittston Farm, Roxbury, Moosehead, Errol, Oquossoc,
Kingfield, Davis, Long Pond, Coburn Gore, Middle Dam, South Arm,
Rangeley, Byron, Andover, Milan, New Portland, York Pond, Dummer,
and Brassua
1058 AM EST Tue Mar 2 2021

...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills. Wind chills as low as 30 below zero.

* WHERE...In New Hampshire, Northern Coos and Southern Coos 
  Counties. In Maine, Central Somerset, Northern Franklin and 
  Northern Oxford Counties.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...This is a correction product to an 
  erroneously issued product.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

MEC
1 follow-up statement
088 
WWUS41 KGYX 022035
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
335 PM EST Tue Mar 2 2021

MEZ007>009-NHZ001-002-022145-
/O.EXP.KGYX.WC.Y.0006.000000T0000Z-210302T2100Z/
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
Including the cities of Lancaster, Upton, Wilsons Mills,
Phillips, Millsfield, Bingham, Berlin, Jackman, Colebrook, Avon,
Seboomook, Pittston Farm, Roxbury, Moosehead, Errol, Oquossoc,
Kingfield, Davis, Long Pond, Coburn Gore, Middle Dam, South Arm,
Rangeley, Byron, Andover, Milan, New Portland, York Pond, Dummer,
and Brassua
335 PM EST Tue Mar 2 2021

...WIND CHILL ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

Winds will diminish through the evening as temperatures remain in 
the single digits. Wind chill values below zero are still expected 
through most of tonight.

$$

MEC

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill advisory went out at Mar 2, 7:29 AM EST, 3 hours 29 minutes earlier.

Area forecast discussion, Mar 2, 7:29 AM EST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Gray ME
729 AM EST Tue Mar 2 2021

.SYNOPSIS...
Very cold wind chill values are expected today along with wind
gusts of 40 to 55 MPH. Power outages are likely. However, the
brutal cold will be short lived as temperatures get back into
the 30s and 40s on Wednesday. Thereafter, little if any
precipitation is expected for the rest of the week outside of
mountain snow showers. However, colder than normal temperatures
are expected on average, especially by the end of the week.
Temperatures likely rebound early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
725am Update...Only minor changes to PoPs at this time as light
snow showers continue over portions of the region. Also updated
temperatures to fall in line with the latest observations. No
other changes at this time.

Impacts...Strong and gusty northwest winds will produce a
variety of impacts today before diminishing this evening. Very
cold to dangerously cold wind chills are expected this morning
in and north of the mountains, while wind chills will still be
quite cold elsewhere. Power outages are likely as well as winds
gust in the 40 to 55 mph range in the wind advisory area and
higher in the high wind warning area.

The core of the upper level low/tropopause polar vortex is now
located over Downeast Maine and continues to move east. We did
see some stronger snow squalls last evening as this feature
approached, but with the best forcing now to our east, only some
ordinary snow showers are streaming over the region at this
hour and should diminish over the next couple of hours.

But strong, gusty northwest winds are ongoing in the wake of the
TPV...allowing a very cold air mass to filter into northern New
England this morning. The first impact from the very cold
temperatures and the gusty winds will be very cold to
dangerously cold wind chills in and north of the mountains; the
wind chill headlines remain in place and unchanged.

The second impact is from the gusty winds themselves as power
outages are likely throughout the CWA and travel will be
difficult for those in high-profile vehicles. The setup and
potential for strong gusts remains mostly unchanged from
previous forecast thinking; higher elevations will see the
highest gusts and downsloping effects on the lee side of the
mountains will allow strong gusts for those areas as well. The
only change to the wind headlines was to add southern Carroll
and northern Oxford counties to the high wind warning after
incorporating some of the more recent model guidance. Will
continue to monitor for potential additions to the high wind
warning this morning as some areas, particularly southern NH,
have already overachieved a bit. The strongest winds still look
most likely to occur between 12Z and 18Z with mid-morning
accordingly looking like the peak.

As far as temperatures and other sensible weather...this will be
the coldest day of the next several as highs only rise into the
positive single digits in the mountains and the mid teens to mid
20s elsewhere. Other than a stray snow shower or two in the
mountains, no precipitation is expected.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Impacts...Minimal.

The gusty northwest winds will diminish as we head into the
evening hours while a weak area of low pressure pushes a warm
front toward New England. Temperatures will gradually warm
through the night and we could see a some light snow over
western portions of NH, mainly after midnight. Wednesday looks
quiet as well with a stray snow shower possible in the mountains
and dry conditions elsewhere; highs will be some 20 degrees or
so higher than today, ranging from the upper 20s north to the
upper 30s to lower 40s south.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
The long term period will start off with another push of cold
air later Wednesday night and Thursday. However, the air mass
will not be as cold and windy as today's. However, highs will be
below normal Thu, Fri, and Sat with gusty NW winds around 30
MPH. The long term portion looks dry as well with little in the
way of measurable precipitation expected outside of some
mountains snow showers. By later in the weekend and early next
week, there are signals that a warming trend will take place as
troffing over the West Coast develops and aids in a flattening
of the flow or ridging pattern to develop on the East Coast.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
Short Term...Gusty northwest winds are the story today; no
precipitation is expected outside of some very light snow
showers this morning. Widespread VFR conditions expected along
with the gusty winds today; similar conditions tonight, but the
winds begin to diminish around 00Z. Widespread VFR conditions on
Wednesday.

Long Term...VFR continues Wednesday night through the weekend
outside of some intermittent lower conditions in the mountains
due to upslope clouds and snow showers. Winds will get gusty
again Thu and Fri as a secondary cold front moves across the
forecast area. NWly gusts Thu and Fri may reach 30 knots.

&&

.MARINE...
Short Term...Freezing spray and storm/gale headlines remain in
effect through this afternoon and evening. Conditions will
improve after 00Z, but SCA conditions will likely linger through
tonight over the outer waters...and possibly into Wednesday for
the outer waters between Port Clyde and Stonington.

Long Term...SCA conditions likely most of mid to late week,
mainly on the outer waters where westerly flow gusts 25 to 30
kt.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Warning until 3 PM EST this afternoon for MEZ007>009-
     012-013.
     Wind Advisory until 4 PM EST this afternoon for MEZ014-018>028-
     033.
     Wind Chill Advisory until 11 AM EST this morning for
     MEZ012>014.
     Wind Chill Warning until 11 AM EST this morning for MEZ007>009.
NH...High Wind Warning until 3 PM EST this afternoon for NHZ004-006.
     Wind Advisory until 4 PM EST this afternoon for NHZ001>003-005-
     007>015.
     Wind Chill Advisory until 11 AM EST this morning for NHZ003-
     004.
     Wind Chill Warning until 11 AM EST this morning for NHZ001-002.
MARINE...Heavy Freezing Spray Warning until 4 PM EST this afternoon for
     ANZ150>153.
     Gale Warning until 7 PM EST this evening for ANZ153.
     Storm Warning until 4 PM EST this afternoon for ANZ150>152-154.
     Freezing Spray Advisory until 4 PM EST this afternoon for
     ANZ154.

&&

NEAR TERM...Watson
SHORT TERM...Watson
LONG TERM...Ekster
Hazardous weather outlook, Mar 2, 3:23 AM EST, 7 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
323 AM EST Tue Mar 2 2021

MEZ014-NHZ003-030830-
Southern Somerset-Northern Grafton-
323 AM EST Tue Mar 2 2021

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for south central Maine and
northern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ012-013-NHZ004-030830-
Southern Oxford-Southern Franklin-Northern Carroll-
323 AM EST Tue Mar 2 2021

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

This Hazardous Weather Outlook is for western Maine and northern
New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ018>028-033-030830-
Interior York-Central Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Interior Cumberland Highlands-
323 AM EST Tue Mar 2 2021

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine and western Maine.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NHZ001-002-030830-
Northern Coos-Southern Coos-
323 AM EST Tue Mar 2 2021

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...
...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Warning.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ007>009-030830-
Northern Oxford-Northern Franklin-Central Somerset-
323 AM EST Tue Mar 2 2021

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...WIND CHILL WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...

This Hazardous Weather Outlook is for west central Maine and
western Maine.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Wind Chill Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NHZ005-007>015-030830-
Southern Grafton-Sullivan-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
323 AM EST Tue Mar 2 2021

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NHZ006-030830-
Southern Carroll-
323 AM EST Tue Mar 2 2021

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ150>152-030830-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
323 AM EST Tue Mar 2 2021

...STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heavy Freezing Spray Warning.
   Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ154-030830-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
323 AM EST Tue Mar 2 2021

...STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.
   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ153-030830-
Casco Bay-
323 AM EST Tue Mar 2 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heavy Freezing Spray Warning.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 2, 10:25 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1025 AM EST TUE MAR 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     NON-TSTM WND GST BRYANT POND             44.38N 70.65W
03/02/2021  M71 MPH          OXFORD             ME   PUBLIC

&&

TUBBS
Local storm report, Mar 2, 10:40 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1040 AM EST TUE MAR 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     NON-TSTM WND GST SUGARLOAF MOUNTAIN      45.03N 70.32W
03/02/2021  M62 MPH          FRANKLIN           ME   PUBLIC

&&

TUBBS
Local storm report, Mar 2, 10:41 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1041 AM EST TUE MAR 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     NON-TSTM WND GST 2 SSW EAST BALDWIN      43.78N 70.70W
03/02/2021  M54 MPH          YORK               ME   TRAINED SPOTTER

&&

TUBBS
Local storm report, Mar 2, 10:49 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1049 AM EST TUE MAR 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     NON-TSTM WND GST 6 W CARRABASSETT VALLEY 45.07N 70.34W
03/02/2021  M73 MPH          FRANKLIN           ME   PUBLIC

            WEATHER STATION IS LOCATED AT 2,087 FEET IN
            ELEVATION.

&&

TUBBS
Local storm report, Mar 2, 10:51 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1051 AM EST TUE MAR 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     NON-TSTM WND GST 3 ENE GILFORD           43.56N 71.36W
03/02/2021  M60 MPH          BELKNAP            NH   PUBLIC

&&

TUBBS
Local storm report, Mar 2, 10:56 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1056 AM EST TUE MAR 2 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     NON-TSTM WND GST 4 SSW OTISFIELD         44.10N 70.60W
03/02/2021  M48 MPH          OXFORD             ME   NWS EMPLOYEE

&&

TUBBS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 8:14 PM ESTSpecial Weather StatementGYXCumberland31 min
Mar 1, 10:18 PM ESTSpecial Weather StatementGYXYork57 min
Mar 2, 10:53 AM ESTWinter Weather AdvisoryGYXFranklin, Oxford, Somerset5 min
Mar 2, 3:44 PM ESTHeavy Freezing Spray AdvisoryGYX7 hr

Nearby

Wind Chill Advisories in Maine, 2021Wind Chill Advisories in New Hampshire, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.